# SDR LR7A02009

- Difficulty date: January 26, 2002
- Submitted: January 30, 2002
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 32,537 hours, 19,280 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Beam
- Condition: Cracked
- Location: Fs 537
- Part time: 592 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B2 INSPECTION PER JOB CARD HB0505 FOUND RMLG WHEEL WELL FS 537 LOWER BOW BEAM UPPER LUG CRACKED AT RBL 62, WL 200.REPAIRED IAW SRM SMP 583 53-40-14.  NR 0084.
